# SDR PCAA0109113

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 21,182 hours, 23,122 cycles
- Engine: Pwa PW120A
- Engine time: 22,526 hours, 24,875 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Part serial: 192
- Condition: Failed
- Location: Left
- Part time: 34,166 hours, 38,515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PWM-LGA FLIGHT#3738. CREW REPORTED WHILE AT 6,000 FT OVER HVN AIRPORT #2 ENGINE D.C. GENERATOR HOT LIGHT ILLUMINATED. #2 GENERATOR TURNED OFF, THEN NUMBER TWO ENGINE EXPERIENCED TORQUE AND PROP VIBRATION. THE NUMBER TWO ENGINE SHUT DOWN AND SECURED. FLIGHT DIVERTED TO HVN, SINGLE ENGINE LANDED WITHOUT FURTHER INCIDENCE. MAINTENANCE INSPECTED #2 STARTER/GENERATOR #2 A.C. GENERATOR.ALSO CHECKED #2 ENGINE COMPRESSOR AND PROPELLER FOR FREEDOM OF MOVEMENT. MAINTENANCE ALSO CHECKED THE #1 STARTER/GENERATOR AND FOUND IT INOPERATIVE. #1 STARTER GENERATOR REPLACED. DURING GROUND RUN OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
